Jambura Journal of Informatics

Jambura Journal of Informatics (JJi) is a peer-reviewed journal published by the Department of Informatics Engineering, Universitas Negeri Gorontalo. JJi is a scientific journal of informatics which includes scholarly writings on pure research and applied research as well as a review-general review of the development of the theory, methods, and related applied sciences. The scope of the articles published in this journal deal with a broad range of informatics topics, including:

  • Computer Science
  • Information System
  • Software Engineering
  • Information Technology
  • Information Technology Education


Journal Homepage Image

VOLUME 1 NOMOR 2 OKTOBER 2019

Table of Contents

Artikel

Mohamad Ilyas Abas, Irawan Ibrahim
47-56
Imam B. Buke, Lanto Ningrayati Amali, Sitti Suhada
57-66
Mohamad Syafri Tuloli, Mukhlisulfatih Latief, Manda Rohandi
67-80
Riski Pradana Adam, Tajuddin Abdillah, Nikmasari Pakaya
81-88
Rizki Yudhi Dewantara
89-97